# SDR N6WA2021122903

- Difficulty date: December 28, 2021
- Submitted: December 29, 2021
- Operation: Air carrier
- Aircraft: N522GJ
- Make and model: Cndair CL600*
- Aircraft serial: 10079
- Aircraft time: 41,402 hours, 31,617 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Stringer
- Part number: SH670312122U
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND RIVETS AT FS 280 TO FS 295, STR 25R. R&R STR 25R FROM FS280 TO FS302 IAW CRJ 700 SRM 53-00-03
